# SDR 2008UALA03798

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 955, UPPER SURFACE OF WING BOX PANEL CORRODED AT LBL 36.  REMOVED CORROSION DAMAGE TO CENTER WING BOX PANEL AT LBL36, TRIMMED THE FLOORBEAM LOWER CHORD AND THE UPPER WING SKIN. FABRICATED A FILLER FOR THE WING SKIN CUT-OUT, A -1 AND -4 FILLER, -2 DOUBLER, AND -3 TRIPLER AND I NSTALLED. REPAIRED THE REAR SPAR UPPER CHORD WITH A REPAIR ANGLE, SPLICE REPAIRED THE 85625 LOWER CHORD AND FABBED AND INSTALLED FLOOR BEAM SPLICE FITTINGS AND FLOORBEAM WEB DOUBLER.
